# SDR DALA2021040802081

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 PREVIOUS BLEND OUT ON OUTER SKIN, BTW STA 520 TO 540 BELOW S14L AT FUSELAGE. CORRECTIVE ACTION: SUMMARY ON REFERENCE NRC 01109: EXISTING BLEND OUT WAS REPAIRED PER ETI-57-21-164 REV. 2 AND ER/A 590902-14 REV. ORIGINAL. (1775778)
